# SDR FDEA201501090110

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,863 hours, 25,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Target
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN FOUND R1 DOOR HAD SLIDE LIGHT NOT ILLUMINATED WHEN DOOR IS DISARMED.  TROUBLESHOOTING PERFORMED IAW FIM 25-66 FAULT TREE 802.  TARGETS CLEANED, SLIDE GIRT BAR TARGETS ADJUSTED IAW AMM 25-66-11-2.  SLIDE ARM LIGHT OPERATION TESTED OK.
